# SDR DL72S982629

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Lt Pack
- Component: 39854021
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK ON, CAUSED SMOKE IN CABIN.  REPLACED FWD PACK VALVE AND MIX VALVE.  CK OK.
